# SDR SWAA2012121210554

- Difficulty date: December 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,184 hours, 45,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 697305663
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP AT BS 727C STR 1 BROKEN.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
